# SDR C2XA98CL061

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: MS3470L833S
- Condition: Corroded
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3344 - CREW REPORTED THAT UPON SELECTION OF GEAR UP, NO GEAR RETRACTION OCCURRED.  THE CREW RECEIVED ALL RED AND ALL GREEN INDICATION LIGHTS WITH THE GEAR SELECTOR IN THE UP POSITION, ALL INDICATION WERE NORMAL WITH GEAR SELECTOR IN THE DOWN POSITION.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE LANDING SYSTEM THEN REMOVED AND REPLACED THE UPLOCK PROX SWITCH CONNECTOR ON THE AIRFRAME SIDE IAW EMB-120 WM 20-50-03.  OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
